A 29-year-old member asked:
i have epilepsy, but my doctor prescribed me seroquel (quetiapine) for sleep. why would he if seroquel (quetiapine) causes seizures?
2 doctor answers
Dr. Luis Villaplana answered
34 years experience Internal Medicine
?: Only thing i can think of is that he feels lack of restorative sleep is a major risk factor triggering your seizures, so quieting down your frontal brain lobe and improving your sleep quality will decrease your seizure episodes and their severity. You need to have this conversation with your doctor and a neurologist.
Answered on Mar 4, 2016
Dr. John Baker answered
13 years experience Neurology
Seroquel (quetiapine): Seroquel (quetiapine) does not necessarily cause seizures but in a sensitive patient with epilepsy or in high doses could in theory lower seizure threshold. Also it may have been prescribed for sleep given that poor sleep patterns and sleep deprivation often lowers seizure threshold more than seroquel (quetiapine) would.
Answered on Feb 24, 2016
People also searched for:
If me and my boyfriend had sex the day after we got treated for chlamydia but he did not come in me do i still have it
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!